# SDR SWAA2023101811048

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 2,750 hours, 1,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT TEST PRODUCES RED LIGHT FLASH<[01] R/R BATTERY PER AMM 25-64-00 OPS CHECK GOOD
